# SDR DALA2018042202782

- Difficulty date: April 21, 2018
- Submitted: April 24, 2018
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 69,549 hours, 22,281 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 580-633.77
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY AT BS 580 - 633.77, LBL 16.1 FLOOR SUPPORT IS CRACKED. REPAIRED IAW SRM 53-00-53, REPAIR 1.
